# SDR ASOA201001511

- Difficulty date: October 7, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 27,950 hours, 24,139 cycles
- Engine: Ge CF343B1
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT ENGINE THRUST REVERSER ECAIS MESSAGE AND REV N1 WARNING INFLIGHT.  COMPLIED WITH QRH 1-12 NO OTHER ABNORMALITIES NOTED. (ACFT RETURNED TO DEPARTURE AFTER T/O -- TOWER DECLARED EMERGENCY) PERFORMED OPS TEST OF THE THRUST REVERSER SYS IAW AMM 78-30-00. OPS CK GOOD. NO DEFECTS NOTED. PLACARD REMOVED, DEFER CLEARED.
